Article Text

Download PDFPDF
A case of metronidazole-induced neurotoxicity
  1. Jeremy McCabe1,
  2. Jeremy Neale1,
  3. Ajay Varghese2
  1. 1 Dorset County Hospital NHS Foundation Trust, Dorchester, UK
  2. 2 Department of Radiology, Dorset County Hospital NHS Foundation Trust, Dorchester, UK
  1. Correspondence to Dr Jeremy Neale, Dorset County Hospital NHS Foundation Trust, Dorchester, UK; jeremy.neale{at}dchft.nhs.uk, jeremy_neale{at}hotmail.com

Statistics from Altmetric.com

A 35-year-old woman presented with a short history of dysarthria, poor coordination and ataxic gait. She was being treated with a long course of intravenous metronidazole and meropenem for an aortic root infection after type A thoracic aortic dissection repair. Bilaterally symmetrical …

View Full Text

Footnotes

  • Contributors All authors were involved in planning, drafting and approving the case report.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; internally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.